MAUDE Adverse Event Report: PRECISION SPINE, INC. INTERVERTEBRAL BODY FUSION DEVICE; SCREWDRIVER

PRECISION SPINE, INC. INTERVERTEBRAL BODY FUSION DEVICE; SCREWDRIVER
Model Number 10-1021
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information - unknown.Lot number - unknown.Occupation - other: distributor.Device manufacture date - unknown.Device evaluation - information provided indicates that the device is available for evaluation, but has yet been received by the manufacturer.Upon receipt and completion of investigation, a follow-up medwatch report will be submitted.No conclusions can be drawn at this time.
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2019, utilizing the vault alif system.Upon assembly of the plate to the cage the tip of the vault alif t8 tapered screwdriver (10-1021) broke in the set screw.The tip was removed from the screw and the procedure proceeded without delay.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device was not received by the manufacturer.Without the ability to examine the complaint product, or review device history records, no conclusions can be drawn regarding the root cause of the reported tip failure.Two-year complaint history review did not identify a trend for reports of this nature for the reported part number.As root cause could not be determined, and there was not a trend for reports of this nature for this part number, the need for corrective action was not indicated.

Brand Name
INTERVERTEBRAL BODY FUSION DEVICE
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
MDR Report Key9461266
Report Number3005739886-2019-00050
Device Sequence Number16654258
Product Code HXX
UDI-Device Identifier00840019922265
UDI-Public00840019922265
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-1021
Device Catalogue Number10-1021
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1